# SDR CA141218014

- Difficulty date: November 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 18,902 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED TO ANOTHER AIRPORT TO LAND AS FLIGHT CREW SMELLED A STRONG ODOR IN THE COCKPIT BY THE RIGHT ESSENTIAL BUSS CIRCUIT BREAKER PANEL NEAR SAS CIRCUIT BREAKERS & FELT HOT TO THE TOUCH.  RIGHT ESSENTIAL BUS WAS TURNED OFF & THE PANEL COOLED DOWN. MAINTENANCE FOUND A CHAFED WIRE.  REPAIRED THE WIRE & AIRCRAFT RETURNED TO SERVICE.
